# SDR DALA2022072805214

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,199 hours, 7,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP BENT AND RIVETS DAMAGED, FWD BAG BIN FRAME 28 BETWEEN S41 AND S42. REMOVED SHEAR CLIP (CLEAT) (471692). MATCH DRILLED "NEW" CLIP CLEAT, APPLIED TOP COAT TO EXPOSED METAL (471692). OKAY TO INSTALL SHEAR CLIP (QC 1440). INSTALLED "NEW" AIRBUS OE CLEAT PER A321 SRM 51-72-11-911-001. ALSO, REF ER/A 600716-14 REV ORG. (LP# 2336604)
